# SDR ASAA2016101318347

- Difficulty date: October 13, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 33,526 hours, 10,284 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7530 · Compressor Bleed Control
- Part: Pad
- Condition: Loose
- Location: Nr 2 Eng Vsv
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T.C. 78472000,  FOUND THE NR 2 ENGINE FAN DUCT PANEL NR 8 LOOSE.  ACFT GROUNDED.  REMOVED PANEL, FOUND VBV RING GUIDE PAD LOOSE. PERFORMED VBV RING GUIDE PADS INSPECTION. IAW AMM 75-32-00-200-801-F00.  FOUND 2 OTHER VBV RING GUIDE PADS LOOSE, AND REMOVED.
